# SDR DALA2019071604305

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 82,000 hours, 21,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6803, L/P 6046487) SEAT-MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 29 INOP. FOUND CONNECTOR LOOSE. RESECURED SAME OPS CKS GOOD.
